Title: Robust estimation of the conditional median function at elliptical models
Authors: Croux, Christophe ×
Dehon, C
Rousseeuw, Peter
Van Aelst, Stefan #
Issue Date: 2001
Publisher: Elsevier science bv
Series Title: Statistics & probability letters vol:51 issue:4 pages:361-368
Abstract: In this note we study the problem of estimating the parameters of the conditional median function at elliptical models. For this we use positive-breakdown estimators of multivariate location and scatter, and obtain influence functions and asymptotic variances of the resulting slope and intercept. We also consider a technique to gain efficiency by artificially increasing the dimension, (C) 2001 Elsevier Science B.V. All rights reserved.
ISSN: 0167-7152
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
condmed.pdf Published 189KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science